# SDR CA131118010

- Difficulty date: November 13, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Condition: Making Metal
- Location: Reduction
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING REVENUE FLIGHT, ENROUTE THE PILOT REPORTED A LOSS OIL PRESSURE.  ENGINE WAS SHUTDOWN.  ACFT LANDED UNEVENTFULLY.  ENGINE REMOVED FOR INVESTIGATION.  REPORT AFTER INSPECTION SHOWS CHIPS IN THE TURBOMACHINE AND RGB CHIP DETECTORS. THIS IS BEING SENT FOR ANALYSIS.
